On irreducible representations of S02n+1×S02m

Gross, Benedict H. ; Prasad, Dipendra (1994) On irreducible representations of S02n+1×S02m Canadian Journal of Mathematics, 46 (5). pp. 930-950. ISSN 0008-414X

PDF - Publisher Version

Official URL: http://www.math.ca/10.4153/CJM-1994-053-4

Related URL: http://dx.doi.org/10.4153/CJM-1994-053-4


In this paper, we study the restriction of irreducible representations of the group S02n+1×S02m to a spherical subgroup.

Item Type:Article
Source:Copyright of this article belongs to Canadian Mathematical Society.
ID Code:36265
Deposited On:12 Apr 2011 08:55
Last Modified:17 May 2016 19:14

Repository Staff Only: item control page